# SDR HNAA2025091100602

- Difficulty date: September 6, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 12019720003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER SKIN PLATE, JUST FWD OF RUDDER 1, AT FR 81 CRACKED INSIDE 312AR. R&R CRACKED FUSELAGE UPPER SKIN PLATE, JUST FWD OF RUDDER 1, AT FR81 INSIDE 312AR IAW EMB145 SRM 51-40-02 AND SRM 51-20-01.
